Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking Reccogon and Menocap during follicular study. What to do?

I am from India, taking infertility treatment, two iui s failed. now going for third one. today is 6th day. taking reccogon injection on 3rd, 5th and 7th day. later on 9th day would take menocap inj. from 11th day onwards folicular study, if need ed injections there on till iui procedure. very much sad and stressed. dont know to be happy. what to do
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I have read your query & I understand your concerns.
These injections help in follicular growth. If you are getting follicular growth and ovulation, no need to worry.

If you dont conceive by IUI in another 2 cycles of IUI please visit an IVF centre for proper evaluation and next step of treatment.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol

IVF & Infertility Specialist.
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor